Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J. Donald Monk
Title: Mathematical logic
Additional book information Springer-Verlag, New York, x + 531 pp., $19.80.

Review Information

Reviewer: Martin Davis
Journal: Bull. Amer. Math. Soc. 83 (1977), 1007-1011
PII: S 0002-9904(1977)14357-7